# SDR P5CA9800512

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 1460-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT BODY FAIRING STA 1460-1520 JUST AFT LT BODY WHEEL WELL CRACKED AT 2 PLACES.  REMOVED AND REPAIRED PANEL PER SRM 51-40-15.
